# SDR ASAA2017060921026

- Difficulty date: June 9, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 39,170 hours, 11,592 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Eec
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000, NR 2 ENGINE PRODUCED FAULT MESSAGE 73-11372 FOR UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED.  ACCOMPLISHED EEC BITE PROCEDURE IAW FIM 73-00, TASK 801.  NO FAULTS LOGGED IN RECENT FAULTS.  ACCOMPLISHED EEC TEST, TEST PASSES WITH NO FAULTS IAW AMM 73-21-00-700-804-F00.
